# SDR SWIA201335584

- Difficulty date: November 24, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 26,941 hours, 22,328 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EDGE OF LT MLG DOOR HAS CHAFING.  C-CHECK REPAIRED CHAFING ON LT MLG DOOR, AFT EDGE IAW REO.
